MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE ADULT MANUAL RESUSCITATOR, 40'' (1.0M); CARDIOPULMONARY RESUSCITATION AID KIT

VYAIRE MEDICAL AIRLIFE ADULT MANUAL RESUSCITATOR, 40'' (1.0M); CARDIOPULMONARY RESUSCITATION AID KIT
Model Number AIRLIFE¿ ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the airlife¿ adult manual resuscitator, 40'' (1.0m) oxygen reservoir tubing, adult mask experienced patient ambu bag was not seeming to fill with air or there was no resisting of the bag.Patient o2 saturation dropped.As an intervention, different ambu bag was used.
 
Additional Manufacturer Narrative
Result of investigation: the physical sample was received.Found broken defect on the component.According to the investigation, root cause was undetermined but the damage in the unit provided could be attributed to misuse by the customer.

Brand Name
AIRLIFE ADULT MANUAL RESUSCITATOR, 40'' (1.0M)
Common Device Name
CARDIOPULMONARY RESUSCITATION AID KIT
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11780670
Report Number8030673-2021-00162
Device Sequence Number3998161
Product Code OEV
UDI-Device Identifier10885403006678
UDI-Public(01)10885403006678
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ ADULT MANUAL RESUSCITATOR, 40'' (1.0M) OXYGEN RESERVOIR TUBING, ADULT M
Device Catalogue Number2K8005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2021
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;